EconPapers    
Economics at your fingertips  
 

Mackey compactness in B(S)

Aloisio Araujo (), Jean-Marc Bonnisseau and Alain Chateauneuf
Additional contact information
Aloisio Araujo: IMPA - Instituto Nacional de Matemática Pura e Aplicada

Post-Print from HAL

Abstract: Let S be a set equipped with the discrete topology and B(S) be the normed space of bounded real mappings on S, endowed with the sup-norm. In this paper, we first prove that B(S) is the nom dual of the space rca(S) of all regular and bounded Borel measure on S. Then we show that the closed unit ball of B(S) is compact in the Mackey topology τ (B(S), rca(S)). We also provide a short presentation of an economic application for an intertemporal allocation of resources.

Keywords: Mackey compactness; bounded mappings; regular Borel measure; norm dual; Compacité au sens de Mackey; fonction bornée; mesure de Borel régulière; dual pour la topologie de la norme (search for similar items in EconPapers)
Date: 2021-03
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-03461538v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in 2021

Downloads: (external link)
https://shs.hal.science/halshs-03461538v1/document (application/pdf)

Related works:
Working Paper: Mackey compactness in B(S) (2021) Downloads
Working Paper: Mackey compactness in B(S) (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-03461538

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:halshs-03461538